# SDR 6PMR1024806201210

- Difficulty date: December 10, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Filed by: Pemco World Air Services Inc, repair station 6PMR677B
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 64,129 hours, 25,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 032X48X1447075T6
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OVERHEAD STABILIZER STRAP AT BS 1380 LT CRACKED.  MANUFACTURED LAP PATCH AND FILLER, IAW B-757-200 SRM 53-00-51 REPAIR 12.
